# SDR USAAD96003A

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47209
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg/Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYR - UPON TAKEOFF FROM SYR, CREW RECEIVED NOSE AND LEFT MAIN GEARS UNSAFE LIGHTS.  NEITHER GEARED RETRACTED.  FLIGHT RETURNED TO SYR AND LANDED WITH NO FURTHER INCIDENT.  THE AIRCRAFT WAS FERRIED TO PHL, WHERE IT WAS JACKED AND THE GEAR SWUNG.  NO DEFECTS WERE NOTED.  MAINTENANCE LUBED THE GEAR AND RELEASED THE AIRCRAFT FOR SERVICE.  (M)
